# SDR SWAA114589

- Difficulty date: June 22, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 26,488 hours, 15,411 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 1338
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR REPORTED IN MID CABIN INFLIGHT AT CRUISE.  TURNED OFF RECIRC & GASPER FAN PER MM.  REMOVED AND REPLACED GASPER FAN PER MM.
